Hello There, Guest!

Loading...
Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Diane 35 contraceptive pill
#1
Hello??

I am thinking going on Diane 35 contraceptive pill any recommendations if I should or not and does it help with breast growth 
 Reply
#2
Way back, my doc. prescribed Diane and after just several days I broke out in hives and became extremely depressed. This is not to scare you, because everybody is different. Do your blood tests, speak to your doctor and do lots of research.  My friend has been taking it for years and she said her breasts are bigger because of it.
 Reply
#3
Hey thanks Hun my doc wants me to go on it but I still not sure cause of the side effects does your friend get any side effects
 Reply
#4
You're welcome Loveandlight (lovely username!  Smile

My friend says she does get headaches sometimes and water retention. Her breasts are really big by the way! It really depends on your body. She's been taking it for ages but me, I couldn't handle it even for 4 days...personally, I don't like strong pills and messing around with hormones.  Make sure you do blood tests to see if this pill is ok for you and if you feel unsure, talk to your doctor. Maybe you could take something lighter or find an alternative...
 Reply
#5
The quick answer is it's likely, but the extent to which breast size increases depends both on the woman and the type of birth control pill she uses. Estrogen and progestin, the hormones found in birth control pills, often lead to an increase in breast size that generally reverses after a few cycles or when the woman goes off the pill. One reason the breasts become larger and feel engorged is because the hormones in the pill cause edema, or fluid retention. When this is the case, breasts often feel smaller during the pill-free or placebo pill week. The estrogen and progesterone in birth control pills can also lead to breast tissue growth, in which case the change in breast size tends to be more constant.
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...